My husband had very severe cachexia. There is a post on the experiences section about it. I gave him build up drinks which stabilised his weight until he became really severely ill and then he was unable to eat anything and even when it seemed there was no more weight to lose, he still got thinner. THis is one of the common side effects of this disease and one of the most difficult to deal with.
Thank you. I did read your posts and I think I followed it correctly. For some reason, the dates throw me. I get mixed up with the european way of dating things and think I am reading things wrong. I appreciate your response. We are now on 600 calorie shakes and trying to keep going. He won't do the feeding tube. Hopefully, he will sustain and the chemo will kick in. Thank you so much.
The information expressed is not medical advice. The discussion boards are not intended to replace the services of a trained health professional or to be a substitute for the medical advice of physicians or other healthcare providers. Read the full disclaimer.